On fixed points of continuous real functions

Bartłomiej Ulewicz

Annales Polonici Mathematici (1975)

  • Volume: 31, Issue: 1, page 55-63
  • ISSN: 0066-2216

How to cite


Bartłomiej Ulewicz. "On fixed points of continuous real functions." Annales Polonici Mathematici 31.1 (1975): 55-63. <http://eudml.org/doc/266108>.

author = {Bartłomiej Ulewicz},
journal = {Annales Polonici Mathematici},
language = {eng},
number = {1},
pages = {55-63},
title = {On fixed points of continuous real functions},
url = {http://eudml.org/doc/266108},
volume = {31},
year = {1975},

AU - Bartłomiej Ulewicz
TI - On fixed points of continuous real functions
JO - Annales Polonici Mathematici
PY - 1975
VL - 31
IS - 1
SP - 55
EP - 63
LA - eng
UR - http://eudml.org/doc/266108
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.